As reported Pora. EN, a resident of Scotland occurred curiously illustrative case, when a man went to the doctors once used the vehicle for artificial tanning, and 24 hours could not stop the erection. Doctors have determined that “tan” has caused priapism.
As it turned out, the drug was purchased illegally, and 41-year-old-bodybuilder became his victim, got hold of a long and painful erection that can persist for several hours or even days. Symptoms of priapism are curvature of the penis “arc”, the pain and swelling of the penis.
Bodybuilder bought for tanning, because he wanted to look spectacular during performances. In the UK this drug is banned, but the man reacted to this fact is irresponsible. For several days the Scot used it until one day I happened erection, which was incapable of removing any ice or other means.
Finally, the poor went to the hospital because he could no longer endure the excruciating pain. The doctors suggested that required emergency surgery and was ready to start treatment, as the erection has passed.